# SDR R61A20090024

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 12,954 hours, 9,206 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 17018140001
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: B

## Discrepancy

CREW RECEIVED A BLEED 1 LEAK WHILE ON CLIMBOUT OF PHL.  CREW DESCENDED A/C TO BURN OFF FUEL TO RETURN TO PHL AND NOTICED A BURNING RUBBER SMELL IN CABIN.  DECLARED EMERGENCY AND DIVERTED TO ORF, LANDED WITHOUT INCIDENT.  ON-CALL MAINTENANCE WAS DISPATCHED TO THE A/C, AND FOUND A DUCT LEAK AT THE HP CONNECTOR.  ON-CALL MAINTENANCE REMOVED AND REPLACED THE GASKET AT THE HP GROUND CONNECTION, AND PERFORMED OPS CHECK PER EMB AMM.  A/C WAS RELEASED BACK INTO SERVICE.
